Aa
A
A
A
Close
Addiction: Substance Abuse Community
32k Members
Avatar universal

How bad is this going to get

Day 2 no Percocet. Was up till 2 am even after a sleeping pill. My body was so sensitive and over active. Could not stop moving my legs and certain body part was seriously over active if you get what I mean! Don't want to give you TMI. Got up at 7 feeling cold but not to to bad. Was sad and wished I felt energized and hopeful for a good day but I need the pills to make me feel that way. Got the kids off to school and had hubby do their lunches last night so I could just get up and try to relax. Bad headache this morning , hot and cold with goosebumps and then back to sweating. Have to take my kids for their Christmas photo today after school. How can I go like this! I can't even get dressed or fix myself up. And I'm a serious girly girl! I don't want to do anything with myself. I can't stop thinking how good it feels when I have those meds:( bad thing is I get them from my friend. She sells them to me. I have no motivation and I feel very down and sad. My body is freaking out
21 Responses
1718855 tn?1401760439
what you are feeling is pretty normal stuff for withdrawal…should start getting better in the next two to three days…
if you can't tell husband what's really up, play up that you have the flu and ride it out…you'll be better off…reschedule things for the next couple of days if you can
sleep…hardest part of the process if you ask me…won't normalize for a little while but like i said, you will be able to deal with it a lot better after another two days or so…

your 'friend' sells you drugs…think about it…friend?
Avatar universal
Its kinda like the flu!! You have to give your body time to adjust! And YOU HAVE TO CUT YOUR SOURCES or you will be right back at square one... Each of us have faced this and it really is necessary...
Good job on 2 days!! keep pushing forward and knocking the days back! One choice at a time!
6726276 tn?1421130268
Dear Searching,
   Thank you for posting. Letting it out to people who understand will help. Remember you have us to communicate with. on this thread or by private message. Just use some powder blush, a nice colored lip gloss& put your hair in a pony tail. The kids will have a blast having their pictures taken. Let us know how you are doing. Right? Thanks. Pamela
Avatar universal
Yes definitely not a real friend. I think all she see is the money that I pay her. Also I'm at fault for doing whatever I could to get the pills. This is really scary! My whole body is hurting. Is this the detox part? And now do I know when that's over?
Avatar universal
Thank you :)
Avatar universal
Thank you Pamela :)
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.